# SDR VNAA20240425008

- Difficulty date: March 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Location: Bs 517-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (4EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT. BRACKETS-MACHINED (2EAS) FS 517 AND FS 661 BTW STGR 27 TO 26 LH OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WERE CLEANED PER CRJ-900 SRM 51-26-00-001-001-A01 AND NOT CORROSION FOUND AND BRACKETS, MACHINED (2EAS) FS 565 AND FS 629 BTW STGR 27 TO 26 LH OF INTERNAL STRUCTURE 
AT FWD CARGO COMPARTMENT WERE REPLACED PER CRJ-900 SRM 51-42-22-001-001-A01, SRM 51-42-21-001-001-A01 AND AND SRM 51-42-10-001-001-A01.
